Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Corrections and additions to: ``A generalization of a theorem of Ayoub and Chowla''


Author: Don Redmond
Journal: Proc. Amer. Math. Soc. 90 (1984), 345-346
MSC: Primary 10H25; Secondary 10G20, 10H10
DOI: https://doi.org/10.1090/S0002-9939-1984-0727263-8
Correction: Proc. Amer. Math. Soc. 90 (1984), 345-346.
Original Article: Proc. Amer. Math. Soc. 90 (1984), 345-346.
MathSciNet review: 727263
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Ayoub and S. Chowla, On a theorem of Muller and Carlitz, J. Number Theory 2 (1970), 342-344. MR 0263751 (41:8351)
  • [2] C. Müller, Eine Formel der Analytische Zahlentheorie, Abh. Math. Sem. Univ. Hamburg 19 (1954), 62-65. MR 0062178 (15:940a)
  • [3] D. Redmond, A generalization of a theorem of Ayoub and Chowla, Proc. Amer. Math. Soc. 86 (1982), 574-580. MR 674083 (84j:10054a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10H25, 10G20, 10H10

Retrieve articles in all journals with MSC: 10H25, 10G20, 10H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0727263-8
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society